# SDR CA970520014

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 3242 · Brake
- Part: Shim
- Part number: 6830
- Condition: Missing
- Location: Brake
- Component: Cleveland, 19983
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

(CAN) WHEELS AND BRAKES PREVIOUSLY MODIFIED PER STC AND DWGS.  DUE FOR 100 HR INSP.  RT BRAKE FOUND LEAKING, O-RINGS.  RT SIDE BOTH BRAKES O-RINGS FOUND FRIED ONTO CASING AND STICKING TO PISTONS.  SHIM PIPER 762421, CLEVLAND 68-30, MISSING ON ONE BRAKE AND HOME MADE METAL SHIMS FOUND ON TWO LININGS AND MISSING ON THIRD.  LT, BOTH SHIMS MISSING, O-RINGS HEATED.  NO LOCK WASHERS ON BOLTS.  REPLACED.
